# SDR SWI2025F00642

- Difficulty date: May 14, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 50,537 hours, 37,859 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Indicator
- Condition: Out Of Adjust
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE ON TAKEOFF AFTER RETRACTING LANDING GEAR. NOSE GEAR RED INDICATION (FLIGHT 6335 - FILED CLOSED)INTERROGATED MDC AND FOUND B1-CODE 007437. TROUBLESHOT GEAR DISAGREE IN REFERENCE TO FIM 32-61-05. FOUND PX22 OUT-OF-RIG. ADJUSTED PX22 AND TARGET IN REFERENCE TO AMM 32-61-05. TARGET WITHIN LIMITS. PERFORMED NORMAL GEAR SWING IN REFERENCE TO AMM 32-61-00. OPS CHECK GOOD AT THIS TIME. NO GEAR DISAGREE MESSAGE AT THIS TIME.  PLEASE REFERENCE AML 1604928 FOR OTHER MAINTENANCE PERFORMED.
